Vol. 11, No. 1, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
On halving-edges graphs

Tanya Khovanova and Dai Yang

Vol. 11 (2018), No. 1, 1–11
DOI: 10.2140/involve.2018.11.1
Abstract

In this paper we study halving-edges graphs corresponding to a set of halving lines. Particularly, we study the vertex degrees, path, cycles and cliques of such graphs. In doing so, we study a vertex-partition of said graph called chains which are equipped with interesting properties.

Keywords
combinatorics, halving lines, combinatorial geometry, discrete math
Mathematical Subject Classification 2010
Primary: 05C30
Milestones
Received: 28 April 2013
Revised: 28 September 2014
Accepted: 17 October 2016
Published: 17 July 2017

Communicated by Kenneth S. Berenhaut
Authors
Tanya Khovanova
Department of Mathematics
MIT
77 Massachusetts Ave
Cambridge, MA 20139
United States
Dai Yang
Department of Mathematics
MIT
575 S Rengstorff
Mountain View, CA 94040
United States